×

zbMATH — the first resource for mathematics

The equivariant Serre spectral sequence. (English) Zbl 0791.55004
Summary: For spaces with a group action, we introduce Bredon cohomology with local (or twisted) coefficients and show that it is invariant under weak equivariant homotopy equivalence. We use this new cohomology to construct a Serre spectral sequence for equivariant fibrations.

MSC:
55N91 Equivariant homology and cohomology in algebraic topology
55R91 Equivariant fiber spaces and bundles in algebraic topology
55T10 Serre spectral sequences
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Glen E. Bredon, Equivariant cohomology theories, Lecture Notes in Mathematics, No. 34, Springer-Verlag, Berlin-New York, 1967. · Zbl 0162.27202
[2] Theodor Bröcker, Singuläre Definition der äquivarianten Bredon Homologie, Manuscripta Math. 5 (1971), 91 – 102 (German, with English summary). · Zbl 0213.49902 · doi:10.1007/BF01397610 · doi.org
[3] Albrecht Dold and Dieter Puppe, Homologie nicht-additiver Funktoren. Anwendungen, Ann. Inst. Fourier Grenoble 11 (1961), 201 – 312 (German, with French summary). · Zbl 0098.36005
[4] A. D. Elmendorf, Systems of fixed point sets, Trans. Amer. Math. Soc. 277 (1983), no. 1, 275 – 284. · Zbl 0521.57027
[5] P. Gabriel and M. Zisman, Calculus of fractions and homotopy theory, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 35, Springer-Verlag New York, Inc., New York, 1967. · Zbl 0186.56802
[6] John W. Gray, Fibred and cofibred categories, Proc. Conf. Categorical Algebra (La Jolla, Calif., 1965) Springer, New York, 1966, pp. 21 – 83.
[7] Alexander Grothendieck, Sur quelques points d’algèbre homologique, Tôhoku Math. J. (2) 9 (1957), 119 – 221 (French). · Zbl 0118.26104
[8] I. Moerdijk and J.-A. Svensson, A Shapiro lemma for diagrams of spaces, with applications to equivariant topology (to appear). · Zbl 0853.55005
[9] Daniel Quillen, Higher algebraic \?-theory. I, Algebraic \?-theory, I: Higher \?-theories (Proc. Conf., Battelle Memorial Inst., Seattle, Wash., 1972) Springer, Berlin, 1973, pp. 85 – 147. Lecture Notes in Math., Vol. 341. · Zbl 0292.18004
[10] Graeme Segal, Categories and cohomology theories, Topology 13 (1974), 293 – 312. · Zbl 0284.55016 · doi:10.1016/0040-9383(74)90022-6 · doi.org
[11] R. M. Seymour, Some functional constructions on \?-spaces, Bull. London Math. Soc. 15 (1983), no. 4, 353 – 359. · Zbl 0519.57035 · doi:10.1112/blms/15.4.353 · doi.org
[12] R. W. Thomason, Homotopy colimits in the category of small categories, Math. Proc. Cambridge Philos. Soc. 85 (1979), no. 1, 91 – 109. · Zbl 0392.18001 · doi:10.1017/S0305004100055535 · doi.org
[13] Charles E. Watts, A homology theory for small categories, Proc. Conf. Categorical Algebra (La Jolla, Calif., 1965) Springer, New York, 1966, pp. 331 – 335.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.